# SDR DALA13042933140

- Difficulty date: August 30, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 31,510 hours, 16,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT PAX DOOR SILL BEAM AT INBD FRAME 68 UPPER SURFACE HOLES HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.   FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14, FIG 101.  R & R DOOR SILL IAW SRM 51-42-11 & DWG D53480020.
